×

Found 38 Documents (Results 1–38)

100
MathJax

Almost complete transmission of waves through perforated cross-walls in a waveguide with Dirichlet boundary condition. (English. Russian original) Zbl 1462.35378

Sib. Math. J. 62, No. 2, 272-291 (2021); translation from Sib. Mat. Zh. 62, No. 2, 339-361 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Threshold resonances and virtual levels in the spectrum of cylindrical and periodic waveguides. (English. Russian original) Zbl 1458.35031

Izv. Math. 84, No. 6, 1105-1160 (2020); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 84, No. 6, 73-130 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the eigenvalues and eigenfunctions of a thin square Dirichlet lattice with a curved ligament. (English. Russian original) Zbl 1419.35144

Math. Notes 105, No. 4, 559-579 (2019); translation from Mat. Zametki 105, No. 4, 564-588 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Various manifestations of wood anomalies in locally distorted quantum waveguides. (English. Russian original) Zbl 1421.78020

Comput. Math. Math. Phys. 58, No. 11, 1838-1855 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 11, 1911-1931 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Breakdown of cycles and the possibility of opening spectral gaps in a square lattice of thin acoustic waveguides. (English. Russian original) Zbl 1406.35210

Izv. Math. 82, No. 6, 1148-1195 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 6, 78-127 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Open waveguides in a thin Dirichlet lattice. II: Localized waves and radiation conditions. (English. Russian original) Zbl 1434.78020

Comput. Math. Math. Phys. 57, No. 2, 236-252 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 2, 237-254 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Open waveguides in doubly periodic junctions of domains with different limit dimensions. (English. Russian original) Zbl 1365.35099

Sib. Math. J. 57, No. 6, 943-956 (2016); translation from Sib. Mat. Zh. 57, No. 6, 1208-1223 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Gap opening around a given point of the spectrum of a cylindrical waveguide by means of a gentle periodic perturbation of walls. (English. Russian original) Zbl 1348.35148

J. Math. Sci., New York 206, No. 3, 288-314 (2015); translation from Zap. Nauchn. Semin. POMI 422, 90-130 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Bounded solutions in a \(t\)-shaped waveguide and the spectral properties of the Dirichlet ladder. (Russian, English) Zbl 1313.78038

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 8, 1299-1318 (2014); translation in Comput. Math. Math. Phys. 54, No. 8, 1261-1279 (2014).
MSC:  78A50 81V80
PDF BibTeX XML Cite
Full Text: DOI Link

Asymptotics of eigenvalues of the Dirichlet problem in a skewed \(\mathcal\Gamma\)-shaped waveguide. (Russian, English) Zbl 1313.78037

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 5, 793- 814 (2014); translation in Comput. Math. Math. Phys. 54, No. 5, 811-830 (2014).
MSC:  78A50
PDF BibTeX XML Cite
Full Text: DOI Link

Enforced stability of a simple eigenvalue in the continuous spectrum of a waveguide. (English. Russian original) Zbl 1325.35120

Funct. Anal. Appl. 47, No. 3, 195-209 (2013); translation from Funkts. Anal. Prilozh. 47, No. 3, 37-53 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of eigenfrequencies that arise in gaps caused by a perturbation of a periodic waveguide. (English. Russian summary) Zbl 1398.35039

Dokl. Math. 86, No. 3, 871-875 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 447, No. 4, 382-386 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Enforced stability of an eigenvalue in the continuous spectrum of a waveguide with an obstacle. (Russian, English) Zbl 1249.78029

Zh. Vychisl. Mat. Mat. Fiz. 52, No. 3, 521-538 (2012); translation in Comput. Math. Math. Phys. 52, No. 3, 448-464 (2012).
MSC:  78A50 35P15 35J05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic formula for an eigenvalue of the Dirichlet problem in a cranked waveguide. (English. Russian original) Zbl 1254.35169

Vestn. St. Petersbg. Univ., Math. 44, No. 3, 190-196 (2011); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2011, No. 3, 29-35 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Perturbation of an eigenvalue in the continuous spectrum of a waveguide with an asymmetric obstacle. (English. Russian original) Zbl 1234.35165

Dokl. Math. 84, No. 2, 734-739 (2011); translation from Dokl. Akad. Nauk 440, No. 3, 317-322 (2011).
MSC:  35P20 78A50
PDF BibTeX XML Cite
Full Text: DOI

Calculation of characteristics of trapped modes in \(T\)-shaped waveguides. (Russian, English) Zbl 1224.78032

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 1, 104-119 (2011); translation in Comput. Math. Math. Phys. 51, No. 1, 96-110 (2011).
MSC:  78A50
PDF BibTeX XML Cite
Full Text: DOI

Exponentially decreasing solutions of diffraction problems on a rigid periodic boundary. (English. Russian original) Zbl 1156.78309

Math. Notes 73, No. 1, 129-131 (2003); translation from Mat. Zametki 73, No. 1, 138-140 (2003).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification